# SDR SIMA20250620001

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 22,447 hours, 14,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT STRUCTURE CENTER SEAL REST CORRODED BEYOND LIMITS. (MAJOR REPAIR) (LEVEL 2 CORROSION) REMOVED AND REPLACED FWD CARGO DOOR CUT-OUT STRUCTURE CENTER SEAL REST IAW ERJ 175 SRM 51-40-08.
